# SDR CA000810003

- Difficulty date: August 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED: ON DEPARTUE, THE GEAR DISAGREE WARNING MESSAGE IN ASSOCIATION WITH THE RIGHT GEAR SHOWING RED. QRH PROCEDURE FOLLOWED AND AIRCRAFT RETURNED TO THE DEPARTING AIRPORT, EMERGENCY DECLARED, THE LANDING WAS UNEVENTFUL. MAINTENANCE FOUND LOOSE PROX TARGETON THE RIGHT MLG. TARGET RE-SECURED AND AIRCRAFT RETURNED TO SERVICE AFTER A GEAR SWING.
